Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Having tummy pain with blood in stool. What is the reason and treatment?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
I have been having tummy pains like gas pains for two days and I finally was able go to the bathroom but after I whipped there was quite a bit of blood
Posted Sun, 31 Mar 2013 in Digestion and Bowels
Answered by Dr. Mayank Bhargava 11 minutes later
Welcome to Healthcarecaremagic forum.

Let me know the associated symptoms along with mentioned.
Do you have frequent urge to use washroom/ nausea or vomiting/ fever/ spasmodic abdominal pain?
Do you have weakness and fatigue feeling?

With the available described symptoms, there appears to be possibility of acute bacterial gastroenteritis.
Presence of tummy pain with blood in stool suggests the diagnosis.

You should consult with XXXXXXX medicine specialist/ gastroenterologist and should go for thorough check up.
You should also go for complete blood count, stool examination, ultrasound imaging of abdomen.
You should take complete antibiotic course, antispasmodics, probiotics and hemostatic medicines.
You should maintain your hydration by taking potassium XXXXXXX diet like juice, banana and coconut water.
You should also take oral rehydration solution.
Avoid milk and all milk related products for comin 5-7 days.

As such there appears to be least correlation between left breast pathology and present symptoms.

If your condition won't improve after taking these medicines then you should go for colonoscopy for better clarification.

Hope that helps.
Let me know your other queries.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Follow-up: Having tummy pain with blood in stool. What is the reason and treatment? 49 minutes later
I have the urge to pee alot and pain when i pee but no fever nashia or vomiting. And pain in my abdamib would be a yes but it comes and gose.
Answered by Dr. Mayank Bhargava 6 hours later
Your all symptoms are in favor of acute bacterial gastroenteritis.
You should take above prescribed treatment.
Get well soon.
Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor